# SDR FDEA201005011468

- Difficulty date: May 1, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545736
- Condition: Corroded
- Location: Bs 680-685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT - CORROSION ON SKIN AT BS 680 TO 685, BETWEEN STRINGERS 28R AND 27R.  REMOVED CORROSION IAW SRM, REV 102, 51-10-6. FABRICATED REPAIR DOUBLER AND FILLER USING 2024-T3, FILLER DIMENSIONS: .071" X 1.1250" X 3.2500", DOUBLER   DIMENSIONS: .080" X 12.7500" X 15.1250" IAW SRM 53-30-3, FIG 3A. INSTALLED DOUBLER AND FILLER IAW SRM 53-30-3. FIG 3A.
